# SDR BJNA110199

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OF EMERGENCY LIGHT WON'T COME ON WITH MASTER SWITCH.  CLEANED CONNECTOR MATING ON EL LAMP, TESTED EMERGENCY LIGHT SYSTEM, PER LOCTITE MAINTENANCE MANUAL.  OPS TEST OK.  (M)
